UM

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2021,Volume: 10,Issue: 3
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund Transformations  Discrete Orthogonal Polynomials  Hypergeometric Weights  Painlevé Vi  
Painlevé VI, Painlevé III, and the Hankel determinant associated with a degenerate Jacobi unitary ensemble Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 15,Page: 9169-9184
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Degenerate Jacobi Unitary Ensemble  Double Scaling Analysis  Hankel Determinant  Ladder Operators  Painlevé Equations  Random Matrix Theory  
Difference and Differential equations for recurrence coefficients for orthogonal polynomials with hypergeometric weights and Backlund transformation Journal article
Random matrices: theory and applications, 2020,Page: 1-17
Authors:  Hu, J.;  Filipuk, G.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
recurrence coefficents  orthogonal polynomials  Backlund transformations.  
Painlevé VI, Painlevé III, and the Hankel determinant associated with a degenerate Jacobi unitary ensemble Journal article
Mathematical Methods in the Applied Science, 2020,Page: 1-16
Authors:  Min, C.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Degenerate  Jacobi  Unitary  Ensembles  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations  
Exceptional solutions to Painleve VI equation associated with the generalised Jacobi weight Journal article
Random Matrices: Theory and Applications, 2017,Page: 1750003-1-1750003-31
Authors:  Lyu, S;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Jacobi weight  Painleve equations  random matrices  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Basor,Estelle L.;  Chen,Yang;  Haq,Nazmus S.
Favorite |  | TC[WOS]:7 TC[Scopus]:8 | Submit date:2021/03/09
Asymptotic expansions  Elliptic orthogonal polynomials  Hankel determinants  Non-linear difference equations  Painlevé equations  Random matrix theory  
Journal of Approximation Theory Journal article
Journal of Approximation Theory, 2015,Page: 63-110
Authors:  Basor, E.;  Chen, Y.;  Haq, N.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Random Matrices  Orthogonal Polynomials  Painleve equations  
The Hilbert series of N=1 SO(N c) and Sp(N c) SQCD, Painlevé VI and integrable systems Journal article
Nuclear Physics B, 2012,Volume: 860,Issue: 3,Page: 421-463
Authors:  Basor E.;  Chen Y.;  Mekareeya N.
Favorite |  | TC[WOS]:10 TC[Scopus]:10 | Submit date:2019/02/12
Coulumb fluid, painlevé transcendents, and the information theory of MIMO systems Journal article
IEEE Transactions on Information Theory, 2012,Volume: 58,Issue: 7,Page: 4594
Authors:  Chen Y.;  McKay M.R.
Favorite |  | TC[WOS]:57 TC[Scopus]:58 | Submit date:2018/10/30
Channel Capacity  Multiple-input Multiple-output (Mimo) Systems  Orthogonal Polynomials  Random Matrix Theory